# SDR SWAA2023021693555

- Difficulty date: January 21, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242CF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] IDENTIFIED PANEL 241CF MATERIAL IAW SRM 53-00-50-0I-1 FIG 4 TABLE 4 AND DWG: 144A5810 ID: 0019.  PANEL IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.C AND 4.F.  OK TO FABRICATE A NEW PANEL IAW SRM 53-00-50-2R-0 PARA 1.A.;[02] UPDATED MEASUREMENTS;[03] FABRICATED NEW FLOOR PANEL AND LOCATED INSERT HOLES USING BMS4-17 TYVI LOT#1496139-1 IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S(1) (A-C) AND BAC DWG 144A5810 ID:0019.;[04] FINISHED FABRICATION OF FLOOR PANEL. INSTALLED 26EA INSERTS USING BMS 5-107 LOT: 1513635-1 CURED RESIN USING THERMOMETER ATS2209 DUE: 10/2023 AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 5.S.(1). ALONG WITH DWG 144A5810 SHEET 19.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.  VERIFIED MEASUREMENTS TABLE.
